# SDR ASOA2014110711621

- Difficulty date: October 22, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559-568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 BS 559+110 - 568 CORRODED.   R & R THE CARGO TRACK SEGMENT IAW SRM 51-41-02-00, 51-41-04-00.
